# SDR AUS20020795

- Difficulty date: July 31, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1701012
- Condition: Cracked
- Location: Cockpit
- Part time: 26,800 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT COPILOTS "A" WINDSHIELD CRACKED ON FIRST LAYER. WINDSHIELD HEATING SYSTEM CHECKED SERVICEABLE.
